ISSN (e) 1759-7331.
(print) 1759-7323
Quantitative Economics
An open-access journal in quantitative economics
Journal of the
Econometric Society

The Econometric Society was founded to promote studies that aim at a unification of the theoretical-quantitative and empirical-quantitative approach to economic problems and that are penetrated by constructive and rigorous thinking.

Quantitative Economics was created in 2009 to provide a home for papers that fulfill this vision, complementing the role currently played by Econometrica.

Current Issue: Volume 8, Issue 1 (March 2017)

Table of Contents

Articles

Federico A. Bugni, Ivan A. Canay, Xiaoxia Shi
1-38
Xavier D'Haultfœuille, Roland Rathelot
39-73
Ellen R. McGrattan, Edward C. Prescott
75-115
Yongyang Cai, Kenneth Judd, Jevgenijs Steinbuks
117-147
Bin Chen, Jinho Choi, Juan Carlos Escanciano
149-180
Dominic Coey, Bradley Larsen, Kane Sweeney, Caio Waisman
181-200
Pierreā€AndrĆ© Chiappori, Ju Hyun Kim
201-218
Chunā€Lei Yang, Lan Yao
219-238
Sok Chul Hong, Jungmin Lee
239-275
Shiko Maruyama, Meliyanni Johar
277-316


ISSN: 1759-7323

Papers to appear

The following papers have been accepted and will appear in future issues. The links below lead to the final accepted papers in their working paper formats. The papers will be copyedited and typeset for publication.